# SDR IPXA2024072797930

- Difficulty date: July 13, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 65,776 hours, 15,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIR-CON BAY STA 535-555 LONGERON 31R INTERCOASTAL WEB HAS CRACKED AS MARKED.  74-056 ATA CODE 53 INSTALLED NEW INTERCOSTAL AT R/H AIR-CON BAY, STA 535-555 LONGERON 31R, IAW MD-11 SRM 51-35-01-0G-0.
